A note on the stability analysis of a quadrature rule of interpolatory type for Cauchy principal value integrals

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 418
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, U-Jinko
dc.contributor.authorKim, Phil-Suko
dc.contributor.authorAhn, So-Youngko
dc.date.accessioned2013-03-04T10:49:16Z-
dc.date.available2013-03-04T10:49:16Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2003-02-
dc.identifier.citationINTERNATIONAL MATHEMATICL JOURNAL, v.3, no.8, pp.825 - 835-
dc.identifier.urihttp://hdl.handle.net/10203/82435-
dc.languageEnglish-
dc.publisherHIKARI Ltd-
dc.titleA note on the stability analysis of a quadrature rule of interpolatory type for Cauchy principal value integrals-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume3-
dc.citation.issue8-
dc.citation.beginningpage825-
dc.citation.endingpage835-
dc.citation.publicationnameINTERNATIONAL MATHEMATICL JOURNAL-
dc.contributor.localauthorChoi, U-Jin-
dc.contributor.nonIdAuthorKim, Phil-Su-
dc.contributor.nonIdAuthorAhn, So-Young-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0